| Catalog Number |
23533907 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "when inserting the distal advance locking screw, the distal targeting device was loose, and the screw was driven in at an incorrect angle beyond the acceptable insertion range.As a result, the screw became stuck with the nail and could not be removed.Although it was eventually extracted with effort, the products were damaged." 11/06/2025 - additional information received: how was the issue solved? longer screw driver was used as an alternative.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description